# SDR BSY2002F00005

- Difficulty date: February 7, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N4AW
- Make and model: Beech 58
- Aircraft serial: TH450
- Engine: Cont IO520C
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: FR81094
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED SMOKE IN COCKPIT, LANDED AT AIRPORT.   MAINTENANCE INSPECTED AIRCRAFT FOUND NO ELECRTICAL PROBLEMS, TURNED ON HEATER AND CABIN FILLED WITH SMOKE.  REMOVED AND REPLACED HEATER ASSY.
